# SDR ASOA201001184

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 29,746 hours, 26,707 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERIFY CRACK START AND STOP ON FWD SIDE OF 559.  BULKHEAD AT RBL 18 POST. PERFORMED EDDY CURRENT INSP ON FWD SIDE OF PRESSURE BULKHEAD AT FS 559.00, RBL 18.0 IAW MAC NDT INSP PROCEDURE ET-2 MARKED ENDS OF CRACK. (CLOSED)
